# SDR SWAA2022050200068

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7H4
- Aircraft serial: 33928
- Aircraft time: 49,784 hours, 26,430 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS NUMEROUS ELONGATED FASTENER HOLES. / [01] REPLACED 193B PANEL PER SRM 51-40-02
